# SDR USAA2012073100012

- Difficulty date: July 15, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 30,302 hours, 20,879 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112826002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - GALVANIC CORROSION ON SEAT TRACK BETWEEN FR12 TO FR16, Y503 MINUS 2 INCHES.  REPLACED GALLEY TRACK BETWEEN FR12 TO FR16, Y503 MINUS 2 INCHES IAW A319 SRM 51-72-11 AND AIRBUS DRAWING D53112827.
